# SDR 07FDEA03560

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53776029
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS AT FRAME 34 BETWEEN STRG 14-15 LHS, OUT OF LIMIT.  REPAIR PERFORMED IAW SRM 53-10-13/FIG 202.  FRAME COUPLING INSTALLED.
